MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION STATIONARY COLUMN TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION STATIONARY COLUMN TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1717020
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that stationary column trusystem 7500 was having a total loss of function.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
Baxter is in the process of inspecting the or table.Further investigation is ongoing and all additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Additional Manufacturer Narrative
During on-site investigation the not working operating table could be confirmed.The baxter field service technician performed a reset and the operating table was working as intended.No root cause was identified, no part needed to be exchanged.However, the field service technician updated the firmware to the latest version.A further logfile review indicated several intermittent errors which occurred during the use of the device at the day of the event.A concrete root cause was not identified.According to the instructions for use, in case of a malfunction of the operating table a reset has to be performed.In this case the reset performed by the baxter field service technician solved the temporary issue.Therefore, the user was able to execute the reset and bring the table back to work.Baxter will monitor potential further complaints.Based on this, no further actions are necessary at this time.D4 was updated to reflect the correct udi of the device.Please refer to (b)(4), as the correct information.
 
Event or Problem Description

Brand Name
STATIONARY COLUMN TRUSYSTEM 7500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22841843
Report Number3007143268-2025-00066
Device Sequence Number4848977
Product Code GDC
UDI-Device Identifier00887761985865
UDI-Public(01)00887761985865(11)220818
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1717020
Device Catalogue Number1717020
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown